# SDR MASA200601369

- Difficulty date: May 19, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,602 hours, 4,031 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0761
- Condition: Failed
- Location: Spoiler
- Part time: 5,603 hours, 4,031 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6336 PHX - OUTBRD FLT SPOILERS/SPOILERON MSGS.  MAINTENANCE REMOVED AND REPLACED PCU.
